Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 80, NWS Tulsa, OK

May 27, 20086 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 27, 2008, 4:18 AM CDT for 6 counties in Oklahoma. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2008, 4:18 AM CDT (09:18 UTC)
Expired
May 27, 2008, 10:15 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

What was reported inside it

TimeReportWhereRemark
May 27, 5:45 AM CDTFLASH FLOODTulsa, OKCARS STALLED IN HIGH WATER AT HARVARD AND 11TH AND AT 15TH AND HWY64 /BROKEN ARROW EXPRESSWAY/.
May 27, 7:00 AM CDTFLASH FLOOD3 Nw Sapulpa, OKWATER OVER ROAD NEAR PRETTY WATER LAKE
May 27, 7:00 AM CDTFLASH FLOOD4 E Haskell, OKNUMEROUS RURAL ROADS FLOODED FROM NEAR HASKELL TO TAFT. NEARLY 3 INCHES OF RAIN BEFORE SUNRISE.
May 27, 7:00 AM CDTFLASH FLOODHectorville, OKFLOODING OF SOME RURAL ROADS AROUND HECTORVILLE. SOME WATER WAS NEARLY A FOOT DEEP IN PLACES.
May 27, 8:00 AM CDTFLASH FLOODBixby, OKWATER OVER SEVERAL MAIN ROADS IN SOUTH TULSA COUNTY... NEAR 211TH AND MEMORIAL...AND 201ST AND MINGO...NEAR LEONARD.
May 27, 8:15 AM CDTFLASH FLOODCoweta, OKSEVERAL ROADS UNDER WATER CLOSED NEAR AND SOUTH OF COWETA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 9.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
502 m²/s²
Significant tornado parameter
3.1
Supercell composite
13.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 270919
FFWTSA
OKC037-101-111-131-143-145-271515-
/O.NEW.KTSA.FF.W.0080.080527T0918Z-080527T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
418 AM CDT TUE MAY 27 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1015 AM CDT

* AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
  EAST OF OILTON TO 4 MILES SOUTH OF SLICK TO 9 MILES SOUTHWEST OF   
  BRAGGS...MOVING EAST AT 23 MPH. RADAR INDICATES THAT 2 TO 3 INCHES 
  OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE 
  THROUGH 1015 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...BOYNTON...MANNFORD...KELLYVILLE...BEGGS...PRESTON...
  MOUNDS...SAPULPA...KIEFER...SAND SPRINGS...GLENPOOL...BALD HILL...
  SKIATOOK...SPERRY...JENKS...BIXBY...TULSA...OWASSO...STONEBLUFF...
  COLLINSVILLE...HASKELL...BROKEN ARROW...TAFT...CATOOSA...ONETA...
  COWETA...VERDIGRIS...PORTER...TULLAHASSEE...MUSKOGEE...INOLA...
  OKAY...WAGONER AND FORT GIBSON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. MOTORISTS SHOULD NOT DRIVE THROUGH WATER 
OF UNKNOWN DEPTH. 

LAT...LON 3617 9602 3643 9601 3643 9579 3615 9544
      3608 9544 3608 9535 3602 9527 3583 9526
      3559 9516 3565 9660 3613 9664 3615 9663
TIME...MOT...LOC 0918Z 273DEG 20KT 3610 9649 3571 9623
          3560 9533

$$
1 follow-up statement
000 
WGUS74 KTSA 271508
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1007 AM CDT TUE MAY 27 2008

OKC037-101-111-131-143-145-271517-
/O.EXP.KTSA.FF.W.0080.000000T0000Z-080527T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
1007 AM CDT TUE MAY 27 2008

...THE FLASH FLOOD WARNING FOR TULSA...CREEK...SOUTHWESTERN ROGERS...
WAGONER...NORTHERN MUSKOGEE AND NORTHERN OKMULGEE COUNTIES EXPIRES AT
1015 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

AREAS OF HIGH WATER REMAIN ACROSS MUCH OF THIS AREA...AND ADDITIONAL 
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY. AN AREAL FLOOD 
WARNING HAS BEEN ISSUED FOR THESE COUNTIES VALID UNTIL 4 PM.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3617 9602 3643 9601 3643 9579 3615 9544
      3608 9544 3608 9535 3602 9527 3583 9526
      3559 9516 3565 9660 3613 9664 3615 9663
TIME...MOT...LOC 1507Z 273DEG 20KT 3598 9411 3559 9385
          3548 9295

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:53 AM CDT, 25 minutes earlier.

Area forecast discussion, May 27, 3:53 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
353 AM CDT TUE MAY 27 2008

.DISCUSSION...
ACTIVE WEATHER CONTINUES THIS MORNING WITH DEVELOPING MCS...WHICH
WILL MOVE THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
MORNING. WHERE EAST/WEST CONVECTIVE LINE STALLS AHEAD OF MESO LOW
TRACK WILL LIKELY BE AN AREA OF CONCERN FOR FLOODING AS RAINFALL
RATES EXCEED 2 INCHES AN HOUR IN SOME LOCATIONS JUST NORTH OF THE
INTERSTATE 40 CORRIDOR. ATMOSPHERE REMAINS UNSTABLE ACROSS
SOUTHEAST OKLAHOMA WITH SURFACE BASED LIFTED INDICES CURRENTLY
RUNNING AROUND -3 TO -4. COULD SEE ISOLATED DAMAGING WIND THREAT
IN THE STRONGER BOW SEGMENTS AS MAIN THUNDERSTORM LINE SWEEPS
EASTWARD THIS MORNING. GIVEN THE LOW FLASH FLOOD GUIDANCE ACROSS
NORTHEAST OKLAHOMA...COUPLED WITH THE ONGOING CONVECTION...HAVE
EXTENDED FLASH FLOOD WATCH THROUGH 100 AM TONIGHT AND INCLUDED
ADDITIONAL COUNTIES ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. WILL LIKELY SEE THUNDERSTORM REDEVELOPMENT ALONG
RESIDUAL OUTFLOW BOUNDARIES THIS AFTERNOON OR EVENING WITH THE
POTENTIAL FOR HEAVY RAINFALL CONTINUING INTO THE OVERNIGHT HOURS
TONIGHT. ALSO DEPENDING ON HOW MUCH SURFACE HEATING OCCURS BEHIND
MCS THIS MORNING COULD ALSO HAVE A SEVERE THREAT INTO THE EVENING
HOURS.

COOL FRONT WILL PUSH THROUGH THE AREA ON WEDNESDAY WITH RAIN
CHANCES DECREASING NORTH OF BOUNDARY. UPPER HIGH THEN BEGINS TO
BUILD INTO THE SOUTHERN PLAINS THURSDAY AND FRIDAY WITH
TEMPERATURES WARMING BACK INTO THE LOWER 90S. STAYED FAIRLY CLOSE
TO THE MEX GUIDANCE IN THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  61  75  63 /  60  70  10   0
FSM   85  69  81  64 /  70  70  30   0
MLC   86  68  81  64 /  50  60  20  10
BVO   84  60  74  59 /  60  60  10  10
FYV   82  63  75  61 /  70  70  30   0
BYV   83  63  72  58 /  70  60  30  10
MKO   83  65  77  64 /  70  70  20   0
MIO   81  57  73  58 /  70  60  10  10
F10   85  65  77  63 /  60  70  20  10
HHW   87  71  85  67 /  50  50  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ074-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...03
LONG TERM....12
Hazardous weather outlook, May 27, 2:46 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
246 AM CDT TUE MAY 27 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
246 AM CDT TUE MAY 27 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
A LINE OF THUNDERSTORMS WAS MOVING ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS LATE TONIGHT. WIND GUSTS TO AROUND 40 MILES PER
HOUR AND HEAVY RAINFALL WILL BE POSSIBLE ALONG AND BEHIND THIS LINE.
WIDESPREAD RAINFALL OF OVER 3 INCHES HAS ALREADY AFFECTED PORTIONS
OF OSAGE AND PAWNEE COUNTIES OVER THE PAST SEVERAL HOURS...WITH
LESSER AMOUNTS ELSEWHERE ACROSS NORTHEAST OKLAHOMA. ANY ADDITIONAL
RAINFALL COULD LEAD TO FLASH FLOODING...PRIMARILY IN AREAS THAT
RECEIVED RAINFALL ON MEMORIAL DAY.

A SECONDARY LINE OF THUNDERSTORMS WAS MOVING ACROSS CENTRAL OKLAHOMA
AT 230 AM. THIS LINE WAS BOWING OUT AS IT MOVED EAST...AND WILL BE
CAPABLE OF PRODUCING DAMAGING WINDS. CONDITIONS FURTHER EAST ACROSS
SOUTHEAST OKLAHOMA WILL BE LESS CONDUCIVE FOR SEVERE THUNDERSTORMS.
HOWEVER...THESE STORMS MAY REMAIN STRONG ENOUGH TO PRODUCE DAMAGING
WINDS AND MARGINALLY SEVERE HAIL AS THEY MOVE INTO SOUTHEAST
OKLAHOMA. WHILE THE TORNADIC POTENTIAL REMAINS LOW...SPIN UPS CAN
OCCUR ALONG THE LEADING EDGE OF THE LINE OF STORMS IF THEY ARE
SURFACED BASED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COLD FRONT WILL MOVE ACROSS THE REGION TUESDAY AND EARLY WEDNESDAY
CAUSING AN INCREASE IN THUNDERSTORM COVERAGE. SOME THUNDERSTORMS
COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A WEAKER COLD
FRONT WILL APPROACH THE AREA THIS WEEKEND BRINGING ANOTHER CHANCE
OF THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 27, 12:46 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT TUE MAY 27 2008

OKZ056>058-060>063-067-068-270700-
CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS
OK-TULSA OK-WAGONER OK-
1246 AM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN WAGONER...ROGERS...DELAWARE...CRAIG...OTTAWA...
     NOWATA...TULSA AND MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 1246 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF HOLLOW TO 4 MILES EAST OF
TALALA TO TULSA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...JAY...OAKS...LEACH...TWIN
OAKS...KANSAS...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...NOWATA...
DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...CLAREMORE...INOLA...
CATOOSA...VERDIGRIS...TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...
TALALA...CHELSEA...PEGGS...SCRAPER...OWASSO...MIAMI...COMMERCE...
AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...
CARDIN...PICHER...VINITA...KETCHUM...BIG CABIN...WHITE OAK...
CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA...
WELCH...PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...
SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY AND DISNEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3660 9461 3603 9487 3610 9591
      3653 9578 3700 9568 3700 9462
TIME...MOT...LOC 0546Z 270DEG 30KT 3697 9540 3652 9562
          3612 9579
Special weather statement, May 27, 1:27 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT TUE MAY 27 2008

OKZ060-064-270730-
CREEK OK-TULSA OK-
127 AM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK AND TULSA

AT 127 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF KELLYVILLE...MOVING EAST AT 23 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...BIXBY...
JENKS...GLENPOOL...BROKEN ARROW...MOUNDS...KIEFER...KELLYVILLE AND
SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3608 9630 3609 9576 3591 9581 3591 9582
      3586 9583 3586 9618 3586 9619 3585 9631
TIME...MOT...LOC 0627Z 275DEG 20KT 3601 9621
Special weather statement, May 27, 3:40 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 AM CDT TUE MAY 27 2008

OKZ065-270945-
OKFUSKEE OK-
340 AM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN OKFUSKEE

AT 340 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF BOLEY TO 12 MILES SOUTH OF
BEARDEN...MOVING EAST AT 36 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...
PHAROAH...CASTLE AND BOLEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3550 9662 3548 9610 3544 9608 3538 9608
      3538 9604 3529 9598 3529 9643 3545 9644
      3545 9647 3542 9649 3544 9656 3541 9653
      3538 9654 3539 9662 3541 9663
TIME...MOT...LOC 0840Z 270DEG 31KT 3543 9645 3519 9630
Special weather statement, May 27, 4:08 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT TUE MAY 27 2008

OKZ071-073-271015-
MCINTOSH OK-PITTSBURG OK-
408 AM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND PITTSBURG

AT 408 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES WEST OF VERNON TO 6 MILES WEST OF SCIPIO
TO 11 MILES NORTHWEST OF ASHLAND...MOVING EAST AT 28 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HANNA...
VERNON...MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3459 9588 3468 9589 3468 9608 3469 9610
      3485 9610 3505 9609 3509 9607 3516 9599
      3527 9598 3522 9546 3493 9551 3459 9565
TIME...MOT...LOC 0908Z 281DEG 24KT 3522 9613 3503 9604
          3484 9622

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSpecial Weather StatementTSAPawnee60 min
May 26, 7:34 PM CDTTornado WarningTSAOsage56 min
May 26, 8:17 PM CDTRiver Flood WarningTSAOttawa4 days
May 26, 8:17 PM CDTRiver Flood WarningTSAOttawa14 hr
May 26, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage61 min
May 26, 9:29 PM CDTSevere Thunderstorm WarningTSAOsage61 min
May 26, 10:03 PM CDTFlash Flood WarningTSAOsage6 hr
May 26, 10:21 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 26, 11:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee77 min
May 26, 11:29 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa61 min
May 27, 12:04 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner, Washington56 min
May 27, 12:46 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers74 min
May 27, 12:47 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
May 27, 12:53 AM CDTAreal Flood AdvisoryTSAChoctaw, Mayes, Rogers, Tulsa, Wagoner, Washington18 days
May 27, 1:27 AM CDTSpecial Weather StatementTSATulsa63 min
May 27, 1:45 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Ottawa, Washington19 days
May 27, 1:49 AM CDTAreal Flood AdvisoryTSACreek, Tulsa, Wagoner20 days
May 27, 2:12 AM CDTFlash Flood WarningTSAOsage, Pawnee6 hr
May 27, 3:40 AM CDTSpecial Weather StatementTSAOkfuskee65 min
May 27, 4:08 AM CDTSpecial Weather StatementTSAPittsburg67 min
May 27, 4:59 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah76 min
May 27, 6:10 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah20 days
May 27, 6:13 AM CDTSpecial Weather StatementTSALeFlore, Pushmataha, Sequoyah77 min
May 27, 8:21 AM CDTAreal Flood AdvisoryTSACreek, LeFlore, Osage, Pawnee, Sequoyah, Tulsa and 1 more20 days
May 27, 8:29 AM CDTAreal Flood AdvisoryTSAChoctaw, Creek, Okmulgee, Osage, Rogers, Tulsa and 1 more22 days
May 27, 8:40 AM CDTAreal Flood AdvisoryTSANowata, Osage, Rogers, Washington2 hr
May 27, 9:01 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pittsburg, Pushmataha119 min
May 27, 9:24 AM CDTRiver Flood WarningTSACreek13 hr
May 27, 9:26 AM CDTRiver Flood WarningTSAMuskogee11 hr
May 27, 9:55 AM CDTAreal Flood WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner6 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.